# SDR TWAA9613001

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Failed
- Location: Lt Pack
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - DURING TAKEOFF TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  REINSTALLED SEPARATED RUBBER DUCT AT LEFT PACK.  ENGINE RUNS AND LEAKS CHECKS NORMAL.  (M)
